# SDR DALA2023062705167

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 86,955 hours, 16,751 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1808 -DIV- FLIGHT DIVERTED TO ATL DUE TO RIGHT ENGINE OIL TEMP INDICATION INOP. CORRECTIVE ACTION: FOUND CANNON PLUG DAMAGED, REPLACED W13 HARNESS. (2833899)
